# SDR HLFR2020012900088

- Difficulty date: January 20, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N5755P
- Make and model: Piper PA-24-250
- Aircraft serial: 24831
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 557669
- Condition: Bent
- Location: Right Main Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCH DOWN ON KMFE RUNWAY, RIGHT MAIN GEAR SLOWLY STARTED TO COLLAPSE.  PILOT REACHED A FULL STOP SAFELY, ON FURTHER INVESTIGATION THE RIGHT SIDE MAIN GEAR CONTROL CABLE WAS FOUND BENT KEEPING THE GEAR FROM COMPLETELY EXTENDING TO THE DOWN AND LOCK POSITION.
